# SDR DALA2021110106747

- Difficulty date: October 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 70,421 hours, 26,230 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6704 -MISC/DE- FLIGHT PERFORMED GO AROUND DUE TO FLAP INDICATION SPLIT AND NOT AT 20 ON FINAL. FLAPS DID REACH 20 AND FLIGHT LANDED SAFELY. FLIGHT OPS DECISION FOR DECLARED EMERGENCY. CORRECTIVE ACTION: T/S FLAP INDICATOR REPLACED, FWD TO MEL 27-08-02. (11/01 ATL) R/R FSEU-2 PER B757 AMM 27-51. NO BINDING OR FAULTS
